Alert archive / Alabama / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Mobile, AL

March 22, 2012Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this areal flood warning at Mar 22, 2012, 4:01 PM CDT for Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2012, 4:01 PM CDT (21:01 UTC)
Expired
Mar 23, 2012, 4:00 AM CDT
In force
12 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 139 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WGUS44 KMOB 222101
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT THU MAR 22 2012

ALC023-025-129-MSC041-153-230900-
/O.NEW.KMOB.FA.W.0002.120322T2101Z-120323T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS-CLARKE AL-
401 PM CDT THU MAR 22 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  NORTHWESTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 400 AM CDT FRIDAY

* SINCE EARLY THURSDAY MORNING...BETWEEN THREE AND FIVE INCHES OF 
RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA. RADAR AND THE 
SHORT TERM FORECAST INDICATES BETWEEN TWO AND FOUR ADDITIONAL 
INCHES OF RAINFALL IS ON THE WAY THIS EVENING AND INTO THE OVERNIGHT 
HOURS.

THIS WILL CAUSE A GENERAL INUNDATION OF WATER ALONG SMALL CREEKS AND 
STREAMS...LOW LYING AREAS AND AT THE USUAL LOW WATER CROSSINGS.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT AREAL FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3228 8801 3218 8800 3214 8804 3208 8804
      3206 8807 3205 8811 3201 8811 3199 8806
      3200 8771 3155 8786 3136 8829 3115 8844
      3117 8847 3189 8849 3231 8843 3231 8798

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 22, 7:34 AM CDT, 8 hours 27 minutes earlier.

Area forecast discussion, Mar 22, 7:34 AM CDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CDT THU MAR 22 2012

.UPDATE...RADAR HAS BEEN SHOWING SHALLOW CIRCULATIONS THAT HAVE BEEN
TIGHT ENOUGH AT TIMES TO WARRANT A TORNADO RISK THIS MORNING FROM THE
MISSISSIPPI SOUND NORTHWARD INTO GEORGE AND STONE COUNTIES. THIS
UPDATE IS TO ADD TORNADO WATCH 99 HEADLINES TO GEORGE AND STONE
COUNTY ZONES IN MISSISSIPPI. WATCH IN EFFECT THRU NOON CDT. /10

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT THU MAR 22 2012/

..HEAVY RAIN EVENT TO ADVANCE SLOWLY EASTWARD TODAY WITH FLASH FLOOD
WATCHES EXPANDED INTO EXTREME SOUTHWEST ALABAMA...

SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...A HEAVY RAIN EVENT IS ONGOING
ACROSS INLAND SOUTHEAST MISSISSIPPI THIS MORNING AS THUNDERSTORMS
CONTINUE TO TRAIN FROM SOUTH TO NORTH JUST AHEAD OF A VERY SLOW
MOVING COLD FRONT. THE UPPER LEVEL LOW OVER OKLAHOMA WILL MOVE VERY
SLIGHTLY EAST TODAY...BUT WILL STILL BE IN OKLAHOMA BY EARLY THIS
EVENING. THIS MEANS THAT THE ATTENDANT COLD FRONT AND AXIS OF VERY
HEAVY RAIN WILL ONLY GRADUALLY SHIFT EAST THROUGH THE DAY. THE
HI-RES NSSL WRF AND OUR IN HOUSE 3 KM WRF HAVE HAD THE BEST HANDLE
ON THE CONVECTIVE EVOLUTION AND MOVEMENT OF THIS SYSTEM. WE EXPECT
THE AXIS OF DEEP CONVECTION TO MOVE ACROSS THE STATE LINE INTO THE
WESTERN COUNTIES OF ALABAMA BY LATE MORNING...AND PERSIST OVER AREAS
OF SOUTHWEST ALABAMA ALONG AND WEST OF I-65 THROUGH THE AFTERNOON
HOURS. EAST OF I-65 IN ALABAMA AND ACROSS THE FL PANHANDLE...EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF THE MAIN
PRECIP AXIS LATE MORNING THROUGH THE AFTERNOON WITH MLCAPES NEAR 1000
J/KG.

THE UPPER LOW WILL FINALLY MOVE A LITTLE FURTHER NE INTO
KANSAS/MISSOURI OVERNIGHT...BUT THE COLD FRONT WILL STILL BE DRAPED
ACROSS SE MS. THEREFORE WE EXPECT CONTINUED CONVECTION THROUGH THE
NIGHT...ESPECIALLY OVER THE WESTERN HALF OF THE AREA. THE ONLY
CHANGE IS THAT THE PRECIP BAND WILL BECOME MORE ORIENTED SW-NE AS
THE LOW TO MID LEVEL FLOW VEERS IN RESPONSE TO THE MOVEMENT OF THE
UPPER LOW.

GIVEN THE PROPENSITY FOR THE TRAINING OF DEEP CONVECTION TO AFFECT
PORTIONS OF SW AL TODAY...WE HAVE EXPANDED THE FLOOD WATCH EASTWARD
TO INCLUDE CHOCTAW...WASHINGTON...CLARKE...AND MOBILE COUNTIES. THE
WATCH HAS ALSO BEEN EXTENDED UNTIL MIDNIGHT. RADAR ESTIMATES THAT
3-6 INCHES OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF
WAYNE...PERRY...AND STONE COUNTIES. WE EXPECT SIMILAR TOTALS FURTHER
EAST TODAY GIVEN THE AFOREMENTIONED TRAINING OF STORMS WITH
PRECIPITABLE WATERS OF 1.5 TO 1.75 INCHES.

A SMALL POSSIBILITY OF AN ISOLATED SEVERE STORM WILL CONTINUE
THROUGH THE DAY WITH 25-30 KT OF 0-1 KM SHEAR AND EFFECTIVE LAYER
HELICITIES AROUND 150 J/KG. THIS IS MARGINALLY FAVORABLE FOR AN
ISOLATED CASE OF DAMAGING WINDS OR PERHAPS A VERY BRIEF TORNADO. THE
THREAT AREA WILL BE CONFINED TO SE MS AND WESTERN PORTIONS OF SW AL.
34/JFB

AS UPPER LEVEL LOW MOVES SLOWLY EASTWARD ACROSS THE MISSISSIPPI RIVER/OHIO
RIVER VALLEY FRIDAY/FRIDAY NIGHT PERIOD...CHANCES OF RAIN CONTINUE WITH
GULF COAST BEING INFLUENCED BY FRONTAL ZONE...WHICH CREEPS EASTWARD.

LONG TERM [SATURDAY THROUGH WEDNESDAY]...UPPER LEVEL LOW OVER THE
OHIO RIVER VALLEY SATURDAY STARTS TO PHASE WITH STRONGER WESTERLIES
MOVING ACROSS SOUTHERN CANADA AND THE NEW ENGLAND STATES. THE UPPER
SYSTEM PROGGED TO PROGRESS OFF THE MID ATLANTIC COAST BY MONDAY. AS
THIS OCCURS...A MORE AMPLIFIED BUILDING UPPER RIDGE ACROSS THE
SOUTHERN STATES ALLOWS FRONT TO GET A PUSH TO THE EAST BY SATURDAY
NIGHT. DRIER AIR AND EASTWARD BUILDING SURFACE HIGH PRESSURE IN ITS
WAKE BRINGS AN END TO THE RAIN CHANCES SATURDAY NIGHT. RAINFREE
WEATHER EXPECTED SUNDAY THROUGH WEDNESDAY. FORECAST CALLS FOR SOME
COOL MORNINGS OVER THE INTERIOR SUNDAY THROUGH WEDNESDAY WHERE LOWS
ARE ADVERTISED IN THE LOWER/MID 50S. OVER THE COASTAL ZONES MID/UPPER
50S WILL ALSO BE A NICE CHANGE THAN THE MILD TEMPERATURES WE HAVE
BEEN EXPERIENCING OF LATE. HIGHS MOSTLY IN THE LOWER 80S. LOWS AND
HIGHS THROUGH THE MEDIUM RANGE FORECAST...THOUGH...TO STILL BE ABOVE
CLIMATOLOGY. /10

AVIATION...IFR TO MVFR CIGS WILL CONTINUE THROUGH MID MORNING
ACROSS THE AREA...LIFTING TO MVFR LEVELS IN MOST AREAS BY LATE
MORNING. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
CONTINUE OVER SE MS AND SPREAD EAST ACROSS THE AL/MS STATE LINE LATE
MORNING INTO THE AFTERNOON. MOB/BFM TERMINALS LIKELY TO SEE SEVERAL
ROUNDS OF TSTMS THROUGH THIS TIME FRAME. COVERAGE OF STORMS WILL BE
MORE SCATTERED FURTHER EAST. CIGS DROP BACK TO NEAR OR BELOW IFR
LEVELS BY LATE EVENING AND CONTINUE THROUGH 12Z. THREAT FOR TSTMS
WILL CONTINUE AT ALL TERMINALS...ESPECIALLY MOB/BFM. 34/JFB

MARINE...A MODERATE TO STRONG SOUTHEAST FLOW TODAY AHEAD OF A VERY
SLOW MOVING FRONT WILL CONTINUE TO KEEP SEAS ELEVATED. WILL MAINTAIN
SMALL CRAFT ADVISORIES THROUGH LATE THIS AFTERNOON AS DATA COLLECTION
PLATFORMS ARE SHOWING 20 TO 25 KNOTS OF WIND GUSTS ALONG THE COAST
AND OFFSHORE. THE RISK OF VISIBILITY REDUCING HEAVY RAINS EXISTS AS
A LINE OF STORMS MOVE IN SLOWLY FROM THE WEST...WITH STORM ELEMENTS
WITHIN THE LINE TRACKING FROM SOUTH TO NORTH. AS THE AXIS OF THE
FRONT APPROACHES...WINDS DECREASE AND SEAS TREND LOWER BY FRIDAY.
FRONTAL PASSAGE EXPECTED BY SATURDAY NIGHT...BRINGING AN END TO THE
RAIN CHANCES. A LIGHT NORTH TO NORTHWEST WIND EXPECTED FOLLOWING THE
FRONTAL PASSAGE.

FIRE WEATHER...INCREASED COVERAGE OF WET WEATHER THE NEXT COUPLE DAYS
EXPECTED TO NEGATIVELY IMPACT ANY CONTROL BURN PLANNING/OPERATIONS.
/10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  66  78  62 /  90  70  70  40
PENSACOLA   78  68  76  65 /  60  50  70  50
DESTIN      75  69  72  66 /  50  50  70  50
EVERGREEN   80  65  78  61 /  60  60  70  40
WAYNESBORO  73  62  78  57 / 100  70  70  20
CAMDEN      76  64  78  59 /  80  70  70  40
CRESTVIEW   81  66  77  63 /  50  50  70  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAW...CLARKE...LOWER MOBILE...UPPER MOBILE...AND
     WASHINGTON.

FL...NONE.
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 5 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Mar 22, 3:20 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
307 AM CDT THU MAR 22 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
307 AM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT

HEAVY RAINFALL WILL CONTINUE ACROSS INLAND SOUTHEAST MISSISSIPPI AND
WILL SPREAD EASTWARD INTO SOUTHWEST ALABAMA THIS AFTERNOON AND
OVERNIGHT. THUNDERSTORMS WILL REPEATEDLY MOVE OVER THE SAME LOCATION
DURING THIS PERIOD. THIS WILL RESULT IN VERY HEAVY RAINFALL IN A
RELATIVE SHORT PERIOD OF TIME. SOME LOCATIONS MAY RECEIVE 2 TO 4
INCHES OF RAINFALL...WITH ISOLATED TOTALS UP TO SIX INCHES ON AN
ISOLATED BASIS AS THUNDERSTORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH
THE REST OF TODAY. AS ALWAYS...HEED THE ADVICE OF LOCAL BEACH
PATROLS AND LOCAL FLAG WARNING SYSTEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ON FRIDAY.
SOME OF THE STORMS WILL PRODUCE HEAVY RAIN WHICH WILL CONTINUE THE
THREAT FOR LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE
ASKED TO RELAY ANY REPORTS OF FLOODING OR SEVERE WEATHER.

GMZ630-650-655-670-675-231200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
307 PM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

MODERATE TO STRONG SOUTHEAST WINDS WILL CONTINUE TO PRODUCE HAZARD
CONDITIONS FOR SMALL CRAFT THROUGH EARLY TONIGHT. WINDS AND SEAS
WILL BEGIN TO SUBSIDE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 22, 10:53 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1053 AM CDT THU MAR 22 2012

ALZ051-221645-
CHOCTAW AL-
1053 AM CDT THU MAR 22 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 1145 AM CDT...

AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF BUTLER...OR 8 MILES SOUTH OF
LISMAN...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENNINGTON...         LISMAN...             BUTLER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Local storm report, Mar 22, 11:24 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1124 AM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HEAVY RAIN       3 NE WAYNESBORO         31.70N 88.61W
03/22/2012  U0.00 INCH       WAYNE              MS   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS CHAPPARAL/HIWANEE ROAD
            CUT IN HALF BY RUNNING WATER.

&&

GENEJ
Local storm report, Mar 22, 11:27 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1127 AM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HEAVY RAIN       E WIGGINS               30.86N 89.14W
03/22/2012  U0.00 INCH       STONE              MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SMALL CREEKS AND STREAMS COUNTY
            WIDE NEAR BANK FULL...ADDITIONAL RAIN EXPECTED TO CAUSE
            OVER TOPPING.

&&

GENEJ
Special weather statement, Mar 22, 12:28 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1228 PM CDT THU MAR 22 2012

ALZ052-053-221815-
WASHINGTON AL-CLARKE AL-
1228 PM CDT THU MAR 22 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON AND SOUTHERN
CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 PM CDT...

AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES NORTHEAST OF CITRONELLE...OR 5 MILES
NORTHEAST OF MALCOLM...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKVILLE...          WHATLEY...            WALKER SPRINGS...
  JACKSON...            GROVE HILL...         CARLTON...
  MCINTOSH...           MALCOLM...            LEROY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA.

&&
Special weather statement, Mar 22, 1:11 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
111 PM CDT THU MAR 22 2012

ALZ063-221900-
LOWER MOBILE AL-
111 PM CDT THU MAR 22 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 200 PM CDT...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF DAUPHIN ISLAND...OR 13 MILES
SOUTHWEST OF CODEN...AND MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CODEN...              TILLMANS CORNER...    THEODORE...
  GRAND BAY...          BAYOU LA BATRE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 16.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA.

&&
Special weather statement, Mar 22, 3:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT THU MAR 22 2012

ALZ053-055-061-062-222100-
MONROE AL-UPPER BALDWIN AL-CLARKE AL-UPPER MOBILE AL-
301 PM CDT THU MAR 22 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...
SOUTHEASTERN CLARKE...NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF CREOLA...OR NEAR I65 AND US
43...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOVICO...             ROCKVILLE...          MOUNT VERNON...
  CREOLA...             BUCKS...              AXIS...
  STOCKTON...           WALKER SPRINGS...     CARLTON...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 21 AND 31.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 10:11 PM CDTRiver Flood WarningMOBGeorge, Greene, Perry9 days
Mar 22, 2:02 AM CDTFlash Flood WarningMOBStone3 hr
Mar 22, 2:04 AM CDTTornado WarningMOBPerry23 min
Mar 22, 3:31 AM CDTFlash Flood WarningMOBPerry3 hr
Mar 22, 9:41 AM CDTFlash Flood WarningMOBGeorge, Greene, Perry, Stone, Wayne6 hr
Mar 22, 9:58 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson9 days
Mar 22, 10:00 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne9 days
Mar 22, 1:36 PM CDTFlash Flood WarningMOBGeorge, Greene6 hr
Mar 22, 8:50 AM CDTSevere Thunderstorm WarningMOBWashington55 min
Mar 22, 10:26 AM CDTSpecial Marine WarningMOB49 min
Mar 22, 11:00 AM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Mar 22, 11:13 AM CDTSpecial Marine WarningMOB2 hr
Mar 22, 11:38 AM CDTSevere Thunderstorm WarningMOBClarke, Washington67 min
Mar 22, 1:05 PM CDTSpecial Marine WarningMOB115 min
Mar 22, 2:53 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Mar 22, 3:17 PM CDTSpecial Marine WarningMOB43 min
Mar 22, 3:45 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington6 hr
Mar 22, 4:25 PM CDTSevere Thunderstorm WarningMOBWilcox50 min
Mar 22, 5:43 PM CDTSpecial Marine WarningMOB62 min
Mar 22, 6:46 PM CDTSpecial Marine WarningMOB89 min
Mar 22, 6:51 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe54 min

Nearby

Areal Flood Warnings in Alabama, 2012Areal Flood Warnings in Mississippi, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.